MathSciNet Relay Station
MathSciNet bibliographic data
MR769825 (86d:17003) 17A45
McCrimmon, Kevin Nonassociative algebras with scalar involution. Pacific J. Math. 116 (1985), no. 1, 85–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement